Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament

Сергей Александрович Назаров

Результат исследований: Научные публикации в периодических изданияхстатья

Язык оригиналаанглийский
Страницы (с-по)77--94
ЖурналMathematical Notes
Том105
Номер выпуска4
СостояниеОпубликовано - 2019

Цитировать

Назаров, Сергей Александрович. / Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament. В: Mathematical Notes. 2019 ; Том 105, № 4. стр. 77--94.
@article{c6819ba09d6b416b9db8c35d473b20ea,
title = "Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament",
author = "Назаров, {Сергей Александрович}",
year = "2019",
language = "English",
volume = "105",
pages = "77----94",
journal = "Mathematical Notes",
issn = "0001-4346",
publisher = "Pleiades Publishing",
number = "4",

}

Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament. / Назаров, Сергей Александрович.

В: Mathematical Notes, Том 105, № 4, 2019, стр. 77--94.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - Asymptotics of eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament

AU - Назаров, Сергей Александрович

PY - 2019

Y1 - 2019

M3 - Article

VL - 105

SP - 77

EP - 94

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

IS - 4

ER -